# SDR TWAA0013412

- Difficulty date: July 27, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR MEMBRANE AT STA 598 TO 617, LT SIDE OF FUSELAGE.  REMOVED CORROSION PER SPM 6-80-1.
